# SDR 9714163205

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED MESSAGE.  THE FLAPS POSITION INDICATED GREATER THAN ONE AND LESS THAN TWO.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  EXECUTED GO-AROUND AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
